Some Properties of Palais-Smale Sequences with Applications to Elliptic Boundary-value Problems
MetadataShow full metadata
When using calculus of variations to study nonlinear elliptic boundary-value problems on unbounded domains, the Palais-Smale condition is not always satisfied. To overcome this difficulty, we analyze Palais-Smale sequences, and use their convergence to justify the existence of critical points for a functional. We show the existence of positive solutions using a minimax method and comparison arguments for semilinear elliptic equations.
CitationChen, C. N., & Tzeng, S. Y. (1999). Some properties of Palais-Smale sequences with applications to elliptic boundary-value problems. Electronic Journal of Differential Equations, 1999(17), pp. 1-29.
This work is licensed under a Creative Commons Attribution 4.0 International License.